RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shindin, Sergei Aleksandrovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:92
Abstract pages:250
Full texts:168

http://www.mathnet.ru/eng/person104549
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1986
1. A. F. Polyakov, S. A. Shindin, “Турбулентный перенос импульса и тепла при смешанной конвекции в вертикальных каналах”, TVT, 24:5 (1986),  1031–1033  mathnet
1984
2. A. F. Polyakov, S. A. Shindin, “Application of pattern-recognition methods for the investigation of turbulent-flow structure”, TVT, 22:2 (1984),  372–376  mathnet; High Temperature, 22:2 (1984), 309–313  isi
1981
3. A. F. Polyakov, Yu. V. Tsypulev, S. A. Shindin, “Characteristics of the frequency-analysis of wall turbulence structure”, TVT, 19:3 (1981),  581–586  mathnet; High Temperature, 19:3 (1981), 425–429  isi
4. V. I. Naydenov, S. A. Shindin, “Interaction of radiation with turbulent fluctuations in a boundary-layer”, TVT, 19:1 (1981),  136–139  mathnet; High Temperature, 19:1 (1981), 106–109  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020